P. Arnoux and G. Rauzy, Repr??sentation g??om??trique de suites de complexit?? $2n+1$, Bulletin de la Société mathématique de France, vol.119, issue.2, pp.199-215, 1991.
DOI : 10.24033/bsmf.2164

V. Berthé, S-adic expansions related to continued fractions Natural extension of arithmetic algorithms and S-adic system, RIMS Kôkyûroku Bessatsu, vol.58, pp.61-84, 2016.

V. Berthé and V. Delecroix, Beyond substitutive dynamical systems: S-adic expansions, RIMS Kôkyûroku Bessatsu, vol.46, pp.81-123, 2012.

V. Berthé, C. Holton, and L. Q. Zamboni, Initial powers of Sturmian sequences, Acta Arithmetica, vol.122, issue.4, pp.315-347, 2006.
DOI : 10.4064/aa122-4-1

V. Berthé and S. Labbé, Factor complexity of S-adic words generated by the Arnoux???Rauzy???Poincar?? algorithm, Advances in Applied Mathematics, vol.63, pp.90-130
DOI : 10.1016/j.aam.2014.11.001

V. Berthé and M. Rigo, Combinatorics, Automata and Number Theory of Encyclopedia of Mathematics and its Applications, 2010.

J. Cassaigne, Special factors of sequences with linear subword complexity, Developments in Language Theory II, pp.25-34, 1996.

X. Droubay, J. Justin, and G. Pirillo, Episturmian words and some constructions of de Luca and Rauzy, Theoretical Computer Science, vol.255, issue.1-2, pp.539-553, 2001.
DOI : 10.1016/S0304-3975(99)00320-5

S. Ferenczi, Rank and symbolic complexity. Ergodic Theory Dynam, Systems, vol.16, pp.663-682, 1996.

G. Fici, Special factors and the combinatorics of suffix and factor automata, Theoretical Computer Science, vol.412, issue.29, pp.3604-3615, 2011.
DOI : 10.1016/j.tcs.2011.03.007

J. Justin and G. Pirillo, Episturmian words and episturmian morphisms, Theoretical Computer Science, vol.276, issue.1-2, pp.281-313, 2002.
DOI : 10.1016/S0304-3975(01)00207-9

J. Leroy, ContributionàContributionà la résolution de la conjecture S-adique, 2012.

J. Leroy, An S-adic characterization of minimal subshifts with first difference of complexity p(n + 1) ? p(n) ? 2, Discrete Math. Theor. Comput. Sci, vol.16, issue.1, pp.233-286, 2014.
URL : https://hal.archives-ouvertes.fr/hal-01179422

F. Levé and G. Richomme, Quasiperiodic Sturmian words and morphisms, Theoretical Computer Science, vol.372, issue.1, pp.15-25, 2007.
DOI : 10.1016/j.tcs.2006.10.034

M. Lothaire, Combinatorics on Words, volume 17 of Encyclopedia of Mathematics and its Applications Reprinted in the Cambridge Mathematical Library, 1983.

M. Lothaire, Algebraic Combinatorics on Words, volume 90 of Encyclopedia of Mathematics and its Applications, 2002.

N. and P. Fogg, Substitutions in Dynamics, Arithmetics and Combinatorics Lecture Notes in Mathematics, vol.1794, 2002.

G. Richomme, Conjugacy and episturmian morphisms, Theoretical Computer Science, vol.302, issue.1-3, pp.1-34, 2003.
DOI : 10.1016/S0304-3975(02)00726-0

URL : https://hal.archives-ouvertes.fr/hal-00598216

G. Richomme, A Characterization of Infinite LSP Words, Developments in Language Theory -21st International Conference Proceedings, pp.320-331, 2017.
DOI : 10.1007/978-3-540-73208-2_36

URL : https://hal.archives-ouvertes.fr/lirmm-01587263

G. Rozenberg and A. Salomaa, Handbook of Formal Languages, 1997.

M. Sciortino and L. Q. Zamboni, Suffix Automata and Standard Sturmian Words, Developments in Language Theory: 11th International Conference , DLT 2007 Proceedings, pp.382-398, 2007.
DOI : 10.1007/978-3-540-73208-2_36